# SDR FDEA201805221271

- Difficulty date: May 22, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 96,794 hours, 40,815 cycles
- Engine: Ge CF66D
- System (JASC): 7933 · Engine Oil Temperature
- Part: Heat Exchanger
- Part number: 0000
- Part serial: 000
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 85,170 hours, 33,346 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT,  THE NR 2 ENGINE OIL TEMP PEAKED AT 184 DEGREES IN THE RED BAND AND ALSO RECEIVED A  LEVEL 2 ALERT FOR  NR 2 ENG OIL TEMP HIGH.   SHUTDOWN THE NR 2 ENGINE ALL OTHER ENGINE PARAMETERS NORMAL. NO  VIBRATIONS.  COMPLETED INSTALLATION OF THE NR 2 ENGINE FUEL/OIL HEAT EXCHANGER IAW AMM 79-20-03-2.  DRY  MOTORED THE NR 2 ENGINE IAW JRH.  LEAK CHECKED GOOD.  ACCOMPLISHED MPA RUN IAW JRH. ALL PARAMETERS WITHIN LIMITS.
